Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 1 of 1 Posts

·
Registered
Joined
·
5 Posts
Discussion Starter · #1 ·
I went to the dr. last week to try to get a handle on this chronic diarrhea & he prescribed 500 mg of Flagyl 3x daily. Aside from the difficulty in taking the thing & the fact that the diarrhea has continued, everything was ok. Until this morning when I woke up with my right hand burning & totally numb. Like a piece of wood. I read that one of the side effects of Flagyl is pain, numbness, or tinglinig in hands or feet. Has anyone else had this? The flyer I got with it says to call doc. immediately, which I did, but it's an HMO & of course I had to leave a message & no one has gotten back to me. Check with the pharmacy & they said call the doc! What do you all think? Sound familiar or what?Kitty
 
1 - 1 of 1 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top